Access count of this item: 83

Files in This Item:
File Description SizeFormat 
1755-09.pdf559.57 kBAdobe PDFView/Open
Title: JUNGCKによる縮小写像の不動点定理の拡張定理 (非線形解析学と凸解析学の研究)
Authors: 鈴木, 智成  KAKEN_name
Author's alias: SUZUKI, Tomonari
Keywords: 縮小写像
不動点
MSC: 54H25
compatible mappings
biased mappings
Issue Date: Aug-2011
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1755
Start page: 61
End page: 67
URI: http://hdl.handle.net/2433/171222
Appears in Collections:Nonlinear Analysis and Convex Analysis

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.